RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 206, Number 10  


Independence numbers and chromatic numbers of the random subgraphs of some distance graphs
L. I. Bogolubsky, A. S. Gusev, M. M. Pyaderkin, A. M. Raigorodskii
3
Widths of Sobolev weight classes on a domain with cusp
A. A. Vasil'eva
37
Solvability of the Dirichlet problem for an inhomogeneous second-order elliptic equation
A. K. Gushchin
71
Exponential growth of codimensions of identities of algebras with unity
M. V. Zaicev, D. Repovš
103
A topological classification of billiards in locally planar domains bounded by arcs of confocal quadrics
V. V. Fokicheva
127
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019